# SDR DHL96702002

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 25883024
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CRUISE, COMPASS CARD IN HSI PRECESSES.  REMOVED AND REPLACED DIRECTIONAL GYRO AND REMOVED WATER FROM E AND E BAY, MM 34-20.
